Integral operators on the product of C(K) spaces



Downloads per month over past year

Villanueva, Ignacio and Bombal Gordón, Fernando (2001) Integral operators on the product of C(K) spaces. Journal of Mathematical Analysis and Applications, 264 (1). pp. 107-121. ISSN 0022-247X

[thumbnail of 2001IntegralC(K).pdf]

Official URL:


We study and characterize the integral multilinear operators on a product of C(K) spaces in terms of the representing polymeasure of the operator. Some applications are given. In particular, we characterize the Borel polymeasures that can be extended to a measure in the product ¾- algebra, generalizing previous results for bimeasures. We also give necessary conditions for the weak compactness of the extension of an integral multilinear operator on a product of C(K) spaces.

Item Type:Article
Uncontrolled Keywords:Integral multilinear operator; Representing polymeasure; Semivariation; Product of C(K) spaces; Weak compactness
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11582
Deposited On:19 Nov 2010 12:09
Last Modified:06 Feb 2014 09:07

Origin of downloads

Repository Staff Only: item control page